Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

What is the treatment for pitting edema appearing in legs in Rheumatic arthritis patients ?

my mother 50yr suffering from rheumatic arthritis since last 3yr she is on tab.wysolone5mg od, tab.methotrexate 5mg twice wkly,tab.folvite 5mg od,tab.calten-d bilateral pitting edema on legs since two days.please give mananement
Asked On : Fri, 14 Jan 2011
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Pitting edema in the legs is indicative of heart disease or a renal disease. It needs a detailed examination and investigations from a cardiologist. Long term wysolone intake can also cause pitting edema. Without examination, treatment cannot be suggested.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Sun, 21 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor